Ask The Doctor > Questions & Answers > Got pregnant after Postinor, any effects on my baby

Got pregnant after Postinor, any effects on my baby

Patient: I took Postinor2 on 26 Nov after having unprotected sex, but having unprotected sex again on 03 Dec later. But I never took Postinor2 this time. I just done a pregnancy test and realized I was pregnant. So I am 100 percent sure the pregnancy happened on 03 Dec, a week after I took the Postinor2. I also took the 2nd dose of HPV prevention vaccine, Gardasil, 3 months ago. Will Postinor2 or Gardasil effect my baby?

 

 

Doctor: I can assure you that both postinor2 and gardasil will not effect your baby in any way. Usually gardasil is not recommen ded during pregnancy but since it has been 3 months since you’ve taken the vaccination, we can presume that there will be no adverse affects of the vaccine on the baby.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment